# SDR 2024FA0000983

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: General aviation
- Aircraft: N188B
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258822
- Aircraft time: 4,287 hours, 3,046 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PILOTS FELT LOSS OF POWER ON TAKEOFF ROLL BEFORE V1. TAKEOFF ABORTED OUT OF PRECAUTION. NO WARNING INDICATIONS NOTED ON ANNUNCIATOR PANEL. TAXIED TO RAMP AND PERFORMED GROUND RUN TO TRY DUPLICATING SQUAWK. GROUND RUN PRODUCED NO FAULTS. MAINTENANCE SUMPED BOTH WINGS AND VENTRAL TANKS TO INSPECT FOR WATER. NO WATER FOUND. REMOVED AND INSPECTED BOTH L/H AND R/H ENGINE FUEL FILTERS. INSPECTED BOWLS FOR WATER/DEBRIS. NO ISSUES NOTED. DOWNLOADED BOTH ENGINE COMPUTERS. NO FAULTS FOUND ON COMPUTERS. GROUND RUN AND LEAK CHECK BOTH FOUND SATISFACTORY.
